Undecidable $L^t$ Theories of Topological Abelian Groups
Cherlin, Gregory L. ; Schmitt, Peter H.
J. Symbolic Logic, Tome 46 (1981) no. 1, p. 761-772 / Harvested from Project Euclid
We prove the hereditary undecidability of the $L^t$ theories of: (1) torsion-free Hausdorff topological abelian groups; (2) locally pure Hausdorff topological abelian groups.
Publié le : 1981-12-14
Classification: 
@article{1183740886,
     author = {Cherlin, Gregory L. and Schmitt, Peter H.},
     title = {Undecidable $L^t$ Theories of Topological Abelian Groups},
     journal = {J. Symbolic Logic},
     volume = {46},
     number = {1},
     year = {1981},
     pages = { 761-772},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1183740886}
}
Cherlin, Gregory L.; Schmitt, Peter H. Undecidable $L^t$ Theories of Topological Abelian Groups. J. Symbolic Logic, Tome 46 (1981) no. 1, pp.  761-772. http://gdmltest.u-ga.fr/item/1183740886/